# SDR DHL2005781551

- Difficulty date: February 16, 2005
- Submitted: March 19, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, VERT STAB AT FIN STA 157 STR 9 LT IS CRACKED AT FRAME ATTACH BOLT.  REMOVED FASTENERS FOR ACCESS, CUT OUT DAMAGED 6 X 3 INCHES STIFFENER & REMOVED FILLER IAW B727 SRM 55-30-4 FIG 1, FABRICATED STIFFENER REPAIR PN BAC1517-1367, PO NR 501953 DIM 6 X 3 INCHES SPLICE P/N AND10134-1201 PO 501952 DIM 20 X 2.250 INCHES FILLER P/N 7075T6 .100 PO 9001777 DIM. 20 X .50" SPLICE P/N AND 10133-1401 PO 501952 DIM 20 X 2 INCHES, FILLER PN 7075-T6 .090 PO 501952 DIM 20 X .5 INCHES DIA P/N AND10133-1401 PO NR 501952 DIM 2 X 2 INCHES IAW B727 SRM 55-30-4 FIG 1.  TREATED AND PRIMED STIFFENER REPAIR IAW B727 SRM 51-10-2.  INSTALLED STIFFENER REPAIR AT VERT STAB FIN STA 157 STR 9 LT IAW B727 SRM 55-30-4 FIG 1.
